# SDR ASAA0080467

- Difficulty date: July 16, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Contaminated
- Location: Pax  Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL OF FLIGHT 405; CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN. CLEANED PAINT OVERSPRAY FROM DOOR SEAL AND SEAL MATING SURFACE. ACCOMPLISHED GROUND PRESSURIZATION CHECK TO 3.0 PSID, NO LEAK NOTED. OPERATED DOOR THROUGH SEVERAL CYCLES AND OPERATED NORMALLY.
